# SDR DL76L060091

- Difficulty date: January 30, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 69,957 hours, 10,885 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE PYLON MID SPAR FITTING CLOSEOUT TEE WAS FOUND CRACKED.  REPLACED THE CRACKED CLOSEOUT TEE.  REF AD 2005-19-23.
